Low blood pressure

Hi all

well I am now 4 days in with plaquenil, obviously not working yet, they take time. Side effects so far nausea, dizziness, abdominal pain, headache. Blood pressure very low, gp's on Monday need more steroids n antibiotics cos chest infection no better.

Have to say though side effects not as bad as i thought they were going to be.

Hope all well,

Take care gentle hugs sheena xxxx jessielou xxxxxx :-) :-) :-)

8 Replies

oldestnewest
  • Hi Sheena,

    Hope you are feeling better. I am going through low BP bouts at the moment, and put it down to a low INR so sympathise with you it's not nice.

    Take care

    Les

  • Hi Sheena,

    Stick with it and i have all things croissed that the side effects will go awayt soon.

    paddy

  • I have been on plaquenil for about 8wks now and did at first have some abdominal pain and nausea. I have chronic gastritis anyway and take nexium nightly for that but needed something more some now I also take carafate ea h time I take a dose of plaquenil. I am now tolerating it very well and am very happy to say that I am feeling much better! My joint pain and swelling has decreased dramatically! My rheumy also added Methotrexate about 3 wks ago, I am very hopeful that this puts me in remission for awhile. Best wishes to you, I hope that you have the same outcome.

  • Had veru low bp all my life. Dr precribed Fludrocortisone about 6 months ago and now I stay around 100/65. Love the plaquenil!

  • Well my BP was sky high a few weeks ago and then was in hospital for a fasting test 72 hours and everything has gone chaotic. Firstly INR went to 8.9, had to have Vit K and then yesterday being checked on Haem ward my bp was very low as in hospital last week. Today went to have INR checked still the same as yesterday 1.9 and still having the dizziness spells. To think a couple of weeks ago my INR was higher and felt great and now this.

    Have to go back to GP surg thursday for yet another INR result and this gets me down. Been on since June.

    Hopefully it will rise soon.

  • Hope you start to feel the benifit & side effects go away soon :(

    My bllod pressure goes high & then goes 'normal' whenever it feels like it!!!

    Hugs to you, let me know if you feel like coming up for a chat soon :)

    xxxx

  • Hi all

    thanks for replies, blood pressure still low, bit better tho. Back to gp chest infection still giving me grief. Nausea and abdominal pain settling, so going to increase plaq up to prescribed amount.

    Inr low too so that not helpin. But hey! Thems the breaks!!

    Hope all well

    Take care gentle hugs xxx sheena xxxxxx :-) :-) :-)

  • Hi Sheena

    Hope you feel better soon - I take Omeprazole to stop all my other meds from upsetting my stomache - perhaps worth a shot if you're not on it already. I used to take plaquenil and azathioprine back before my transplant. Also for the blood pressure - don't mean to patronise - drink loads of fluids... my blood pressure is really low at the moment I have to be careful when i get up from my desk as i get a few steps before i feel faint! Anyhoo, the doctors just keep telling me to drink more fluids.

    I hope you feel better soon.

    Take care

    Tx

You may also like...